Translator Disclaimer
June 2015 Effective Nonvanishing of Pluri-adjoint Line Bundles
Tomoki ARAKAWA
Tokyo J. Math. 38(1): 1-14 (June 2015). DOI: 10.3836/tjm/1428412562

Abstract

Let $L$ be an ample line bundle over a smooth complex projective $n$-fold $X$ such that $K_X+L$ is nef. We prove that $H^0(X, \mathcal{O}_X(m(K_X+L)))\ne 0$ holds for every $m\geq n(n+1)/2+2$.

Citation

Download Citation

Tomoki ARAKAWA. "Effective Nonvanishing of Pluri-adjoint Line Bundles." Tokyo J. Math. 38 (1) 1 - 14, June 2015. https://doi.org/10.3836/tjm/1428412562

Information

Published: June 2015
First available in Project Euclid: 7 April 2015

zbMATH: 1344.14006
MathSciNet: MR3334217
Digital Object Identifier: 10.3836/tjm/1428412562

Subjects:
Primary: 14C20
Secondary: 14J40

Rights: Copyright © 2015 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.38 • No. 1 • June 2015
Back to Top